# SDR AALA20031181

- Difficulty date: October 16, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T3261
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN ON INNER SIDE HAD CORROSION BLEND BEYOND SRM LIMITS.  BLEND OUT CORROSION PER ATTACHED SKETCH.  DYE CHECK TO ENSURE CRACK FREE.  ROTO PEEN BLENDED AREA.  REFINISH THE BLENDED AREA PER SRM.  FILL BLENDED AREA WITH BMS 5-95.  SHIM AS REQUIRED TO REINSTALL THE DRAIN BRACKETS TO THEIR PREVIOUS LOCATIONS PER MRB 767-2528.  (M)
